General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases

Bernard Dacorogna Département de Mathématiques, École Polytechnique Fédérale de Lausanne Paolo Marcellini Dipartimento di Matematica “U. Dini”, Università di Firenze

TBD mathscidoc:1701.331832

Acta Mathematica, 178, (1), 1-37, 1995.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 228 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{bernard1995general,
  title={General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases},
  author={Bernard Dacorogna, and Paolo Marcellini},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203328400573541},
  booktitle={Acta Mathematica},
  volume={178},
  number={1},
  pages={1-37},
  year={1995},
}
Bernard Dacorogna, and Paolo Marcellini. General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases. 1995. Vol. 178. In Acta Mathematica. pp.1-37. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203328400573541.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved